Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A boundary integral equation for the solution of a class of problems in anisotropic inhomogeneous thermostatics and elastostatics


Authors: David L. Clements and C. Rogers
Journal: Quart. Appl. Math. 41 (1983), 99-105
MSC: Primary 73U05; Secondary 35J15, 73-08
DOI: https://doi.org/10.1090/qam/700664
MathSciNet review: 700664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The solution of an important class of boundary-value problems in anisotropic inhomogeneous thermostatics and elastostatics is obtained in terms of a boundary integral equation. The equation may be used as a basis for the numerical solution of particular boundary-value problems.


References [Enhancements On Off] (What's this?)

  • [1] T. A. Cruse and J. C. Lachat (eds.), Proceedings of the International Symposium on Innovative Numerical Analysis in Applied Engineering Science (Versailles, France, 1977)
  • [2] T. A. Cruse and F. J. Rizzo (eds.), Boundary integral equation method: Computational applications in applied mechanics (ASME Proceedings, AMD, Vol. II, 1975)
  • [3] D. L. Clements, A boundary integral equation method for the numerical solution of a second order elliptic equation with variable coefficients, J. Austral. Math. Soc. Ser. B 22 (1980/81), no. 2, 218–228. MR 594006, https://doi.org/10.1017/S0334270000002290
  • [4] Stefan Bergman, Integral operators in the theory of linear partial differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 23, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961. MR 0141880
  • [5] David L. Clements, Boundary value problems governed by second order elliptic systems, Monographs and Studies in Mathematics, vol. 12, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1981. MR 634796

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73U05, 35J15, 73-08

Retrieve articles in all journals with MSC: 73U05, 35J15, 73-08


Additional Information

DOI: https://doi.org/10.1090/qam/700664
Article copyright: © Copyright 1983 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website